Mathematische Annalen

, Volume 351, Issue 3, pp 571–585

Holomorphic convexity and Carleman approximation by entire functions on Stein manifolds

  • Per Erik Manne
  • Erlend Fornæss Wold
  • Nils Øvrelid
Open AccessArticle

DOI: 10.1007/s00208-010-0605-4

Cite this article as:
Manne, P.E., Wold, E.F. & Øvrelid, N. Math. Ann. (2011) 351: 571. doi:10.1007/s00208-010-0605-4

Abstract

We give necessary and sufficient conditions for totally real sets in Stein manifolds to admit Carleman approximation of class \({\mathcal C^k}\), k ≥ 1, by entire functions.

Mathematics Subject Classification (2000)

32E2032E3032V40
Download to read the full article text

Copyright information

© The Author(s) 2010

Authors and Affiliations

  • Per Erik Manne
    • 1
  • Erlend Fornæss Wold
    • 2
  • Nils Øvrelid
    • 2
  1. 1.Department of Finance and Management ScienceNorwegian School of Economics and Business AdministrationBergenNorway
  2. 2.Department of MathematicsUniversity of OsloOsloNorway